# SDR 96ZZZX4697

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Aircraft Inc, repair station FE6R532N
- Aircraft: N85DW
- Make and model: Braero BAE125800A
- Aircraft serial: 258034
- System (JASC): 5755 · Spoilers
- Part: Air Brake
- Part number: 258W851A
- Condition: Cracked
- Location: Panel Lt T/E
- Part time: 3,917 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND UPPER AIR BRAKE PANEL FOUND WITH A 5.5 INCH CRACK IN THE CENTER OF THE AIR BRAKE AT THE TRAILING EDGE OF THE LOWER SKIN, AT THE JOGGLE BEND.  FACTORY NEW PART NOT READILY AVAILABLE.  REPAIRED PER BAE 800 SRM, P/N SRM 125-800, REV 25, DATED APRIL 30, 1995, CHAPTER 51-10-03, AND OTHERS, AS APPLICABLE.
